# SDR CA090204005

- Difficulty date: January 22, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 1,106 hours, 839 cycles
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Insulation
- Part number: 80909115611C
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN AVIONICS SYS MODIFICATION, DIMMING CONTROL RELAY PANEL P/N 8090986-401 WAS REMOVED FROM PILOT`S SIDE OF COCKPIT FOR ACCESS. THE INSULATION BAG, P/N 80-909156-11C WAS OBSERVED TO HAVE (2) TWO BURN HOLES IN IT, APPARENTLY CAUSED BY THE (2) RESISTORS THAT ARE ATTACHED TO THE DIMMING CONTROL RELAY PANEL.  UPON FURTHER INVESTIGATION, IT APPEARS THAT THE INSULATION BAG (P/N 80-909156-11C) WAS NOT INSTALLED IN THE PROPER POSITION.
